Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have joint pain, abdominal pain, red and puffy eyes. On carbs, bread products. what may be wrong?

Hi, I am a healthy, fit 24 year-old female. I exercise 4-5 times per week doing both weight training and cardio; I juice every night and my diet is fairly healthy, although I eat a ton of carbs and whole-grain bread products. I go to bed around 9:30 and wake at 5:00 every morning; I drink enough water because I know this is very important to health; I am on no medication at all beside the supplement DIM. Yet, despite all of this, I awake with puffy, red eyes, feeling tired, I have knee joint pain, abdominal bloating and "fuzzy" or distracted thinking. Can you suggest what this may be?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
I suggest you to get your thyroid hormone levels checked. Get Serum T3,T4 and TSH done..Also get your serum calcium levels checked along with it.. Are you putting on weight..Has your appetite increased..Dont worry much..Get back to me with the reports..I assure you, you will be fine...get well soon
Thank you
Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor